MathSciNet Relay Station
MathSciNet bibliographic data
MR2676978 76D27 (65M06 76E17 76M20)
Daripa, Prabir; Pasa, Gelu On diffusive slowdown in three-layer Hele-Shaw flows. Quart. Appl. Math. 68 (2010), no. 3, 591–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement